# SDR AALA201907309014

- Difficulty date: July 28, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 29,689 hours, 11,930 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX738622
- Condition: Unreliable
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS WHEN GEAR HANDLE SELECTED UP, HYD SYSTEM LO PRESS MASTER CAUTION LIGHT ON 6 PACK ILLUMINATED BRIEFLY THEN EXTINGUISHED. GEAR RETRACTED NORMALLY. MAINTENANCE REMOVED AND REPLACED THE #1 EDP IAW AMM 29-11-11-000-801-001. REMOVED/LOOSENED 2 LOWER PRESSURE LINE CLAMPS @ FAN CASE BEHIND IDG & STARTER IAW SUBTASK 020-004-101, STEP 5 . REMOVED L/G TRANSFER VALVE IAW AMM 32-31-71-020-801.  ACCOMPLISHED ALL REQUIRED OPS AND LEAK CHECKS, SYSTEM OPS CHECKS NORMAL. (SEE SDR # AALA201907319010)
